American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Juhani Riihentaus. A nullset for normal functions in several variables . Proc. Amer. Math. Soc. 110 (1990) 923-933. MR 1028048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Myung H. Kwack. Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms . Proc. Amer. Math. Soc. 87 (1983) 699-703. MR 687645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1